# SDR AALA960563

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RIGHT AISLE AFT CABIN INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOR LIGHT STRIP CONNECTOR BY RIGHT AFT ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
